# SDR VTZA95116

- Difficulty date: March 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N310UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41028
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Switch
- Part number: 91SE16
- Condition: Dirty
- Location: Baggage Door
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

IAD/CHS - FLT 6366 - DURING TAKEOFF ROLL AT 1710 HOURS ON 3-27-95, ABORTED TAKEOFF DUE TO BAGGAGE DOOR WARNING LIGHT ILLUMINATING.  IAD OPENED DMI NR 03333 IAW MEL 52-3 ON THE DOOR WARNING SYSTEM.  IAD MAINTENANCE LATER CLEARED DMI NR 03333 BY CLEANING AND LUBING THE BAGGAGE DOOR MICROSWITCHES.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
